RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. LOMI, 1988, Volume 167, Pages 5–62 (Mi znsl5560)  

Problems of the theory of bitopological spaces

A. A. Ivanov


Abstract: This paper gives a survey of and problems in the study of bitopological spaces.

Full text: PDF file (3346 kB)

Bibliographic databases:
UDC: 515.145

Citation: A. A. Ivanov, “Problems of the theory of bitopological spaces”, Investigations in topology. Part 6, Zap. Nauchn. Sem. LOMI, 167, "Nauka", Leningrad. Otdel., Leningrad, 1988, 5–62

Citation in format AMSBIB
\Bibitem{Iva88}
\by A.~A.~Ivanov
\paper Problems of the theory of bitopological spaces
\inbook Investigations in topology. Part~6
\serial Zap. Nauchn. Sem. LOMI
\yr 1988
\vol 167
\pages 5--62
\publ "Nauka", Leningrad. Otdel.
\publaddr Leningrad
\mathnet{http://mi.mathnet.ru/znsl5560}
\zmath{https://zbmath.org/?q=an:0685.54019}


Linking options:
  • http://mi.mathnet.ru/eng/znsl5560
  • http://mi.mathnet.ru/eng/znsl/v167/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:121
    Full text:45

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021